# SDR QXEA9700771

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Dirty
- Location: Power Lever
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

SEA- ABORTED TAKEOFF NO AUTO FEATHER ARM LIGHT.  CLEANED POWER LEVER SWITCH QUADRANT, NO PARTS REPLACED AND OPERATIONAL CHECK GOOD.
